# SDR USAA20100429SB062

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE SEAT PATH EMERGENCY LIGHTING, FROM SEAT ROWS 6 THRU 11, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER AND BATTERY AT STATION 589R PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
